Journal of Jishou University(Natural Sciences Edition) ›› 2022, Vol. 43 ›› Issue (6): 1-5.DOI: 10.13438/j.cnki.jdzk.2022.06.001

• Mathematics •     Next Articles

Proof of Gracefulness of Crowns of Two Kinds of Graceful Graphs

TANG Baoxiang,REN Han   

  1. (1.School of Mathematics and Statistics,Tianshui Normal University,Tianshui 741001,Gansu China;2. School of Mathematics Sciences,East China Normal University,Shanghai 200062,China)
  • Online:2022-11-25 Published:2023-01-10

Abstract: This paper uses the construction method to give the graceful labels of the crowns I(Tn) and I(1-∧C4,n) of the graceful graphs Tn and 1-∧C4,n,thus proving that both I(Tn) and I(1-∧C4,n) are graceful graphs.

Key words: graceful graph, graceful labeling, crown, ladder

WeChat e-book chaoxing Mobile QQ